# SDR 99ZZZM260

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091102
- Condition: Inoperative
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE AFT EMERGENCY EXIT LIGHT, SMOKE BARRIER LIGHT, AND THE RIGHT OVERWING EXIT LIGHTS WERE INOPERATIVE.  REPLACED AFT EMERGENCY EXIT LIGHT AND SMOKE BARRIER LIGHT BATTERIES AND THE RIGHT OVERWING EMERGENCY EXIT LIGHT ASSEMBLY.  ALL LIGHTS OPERATED NORMALLY.  (M)
